# SDR HEEA202405230001

- Difficulty date: May 21, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N724PH
- Make and model: Skrsky S76C
- Aircraft serial: 760688
- Aircraft time: 10,010 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Part number: 7645001098113
- Part serial: 2049B
- Condition: Fluctuates
- Location: Nr 1 System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

#1 HYDRAULIC FLUCTUATION, RTB
